Ibuleve Maximum Strength Gel contains the active ingredient Ibuprofen 10% and provides fast and effective relief from backache, rheumatic pain, muscular pain, sprains and strains and common arthritic conditions. Ibuleve means fast and effective pain relief that's applied directly through the skin to target painful, inflamed areas. Size: 40g
Due to UK Pharmacy regulation the Maximum Purchase Quantity is 4 units at any one time. We reserve the right to refuse an order for patient safety.